# SDR 2008UALA00877

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 344
- Part time: 51,315 hours, 35,052 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER END FITTING, STRAP ACROSS TOP IS CRACKED, BS 344.5 STR 16L.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED NEW STRAP.  AC OK FOR SERVICE.
